# SDR CA050812004

- Difficulty date: August 9, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 7,194 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount
- Part number: 21583
- Condition: Cracked
- Location: Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON THE LT WING IB MOST FLAP MOUNT THERE ARE SEVERAL SMALL CRACKS AND ONE LARGE CRACK PROTRUDING OUT OF THE LOWER BOLT HOLE WHICH IS USED TO ATTACH THE BRACKET TO THE REAR SPAR OF THE WING.
